# SDR ASOA20131002182

- Difficulty date: October 2, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 21,796 hours, 21,738 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 2LA00727830
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE READING LIGHT AT 11B WAS REPORTED AS SMOKING WHEN IT WAS TURNED ON. MX R & R THE AFFECTED READING LIGHT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
